# SDR YENA20130317061

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 31,998 hours, 11,171 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT  746 SJU-MCO, CREW DECLARED EMERGENCY DUE TO HYD G RSVR LO LVL ECAM.  FOUND GREEN SYS PRESSURE LINE ON LEFT WING TO FITTING ON MANIFOLD "E" LEAKING.  C/W REPAIR IAW 20-23-1 LEAK CHECK OK.  SERVICED GREEN SYS FLUID REF 29-16-00.
